MAUDE Adverse Event Report: PTS DIAGNOSTICS A1CNOW SELF CHECK; A1C CLINICAL ANALYZER

PTS DIAGNOSTICS A1CNOW SELF CHECK; A1C CLINICAL ANALYZER
Lot Number 2320644
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported washing their face after exposure which is the proper measure per the safety data sheet.The customer did not require further aid.Risk of exposure is limited to irritation of the site (particularly on prolonged contact).This event is being reported out of an abundance of caution due to the exposure area.Qc retention components were inspected.No manufacturing defects were observed and no fluid leak or splash was observed during testing.
 
Event or Problem Description
The customer reported that when attempting to perform a test with their a1c kit, the shaker solution splashed onto their face upon collector insertion.There were no allegations of patient/user harm during or after the incident.

Brand Name
A1CNOW SELF CHECK
Common Device Name
A1C CLINICAL ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown
Manufacturer (Section G)
PTS DIAGNOSTICS
510 oakmead pkwy
sunnyvale CA 94085
Manufacturer Contact
brandon unruh
4600 anson blvd
whitestown, IN 
3178705610
MDR Report Key19670761
Report Number1836135-2024-00024
Device Sequence Number15194868
Product Code PDJ
UDI-Device Identifier00381933070019
UDI-Public(01)00381933070019(17)250222(10)2320644
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2025
Device Lot Number2320644
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown